# SDR YENA2025041600405

- Difficulty date: April 15, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N4062J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10839
- Aircraft time: 10,814 hours, 1,603 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Pump
- Part number: C12CB0013
- Part serial: 11684
- Condition: Failed
- Location: Zone 100
- Part time: 10,814 hours, 1,603 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#34, CDG-BOS. '(ETOPS) 'APU CLASS 2 MAINTENANCE MESSAGE AT SHUTDOWN'; REMOVED AND REPLACED APU FUEL FILTER IAW AMM 49-32-41 AND REMOVED AND REPLACED APU FUEL PUMP IAW AMM 28-22-51 OPS NORMAL AT THIS TIME.
